# SDR DALA2016111808931

- Difficulty date: November 14, 2016
- Submitted: November 18, 2016
- Operation: Air carrier
- Aircraft: N555NW
- Make and model: Boeing 757251
- Aircraft serial: 33391
- Aircraft time: 40,322 hours, 18,039 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Seat 30d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT SEAT 30D MOUNT ASSY BROKEN.  REPLACED THE BUMPER  AND MOUNT ASSY AT 30D.
